# SDR FDEA2018121073454

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0157504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) OUTBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSIONS. CORROSIONS AT RIGHT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) OUTBOARD   ACTUATOR LUG HOLE BORE (HOLE #4) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11   CMM 57-44-07. REPAIR BUSHING FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-07 AND   EA #: 1-5750-T0329602 B PART 1 STEP 1.F(1) AND STEP 1.F(3) TITLE: WINGS - FLIGHT SURFACES -   RH WING - INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1 - ALTERNATE   METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. RFER TO WRI: 57501171 FOR WORK   DETAILS.
